# SDR ASAA2018122527573

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 2,327 hours, 663 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 2492M60P03
- Part serial: K24084
- Condition: Failed
- Location: Fuel Strainer
- Part time: 941 hours, 269 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING W/O 384707, T/C 730000-L1-1 SMR CORRECT FADEC FAULTS SHOWS FUEL STRAINER SNSR FAULT ON ENG 2 CH B. REF TSM 73-34-00-810-102-A   SUBTASK B. REF MDDR 62199 FOR WI. GROUNDED - YES. R&R ENG 2 FUEL STRAINER DIFFERENTIAL PRESSURE SENSOR PER AMM 73-34-10 PB 401. AND TSM 73-34-00-810-825-A PARA 4B(2)(B)2. TEST OK. NO FAULTS AND NO LEAKS NOTED.
